“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 14117
School of Mathematics
  Title:   A note on order and eigenvalue multiplicity of strongly regular graphs
1.  A. Mohammadian
2.  B. Tayfeh-Rezaie
  Status:   In Proceedings
  Proceeding: Algebraic Design Theory and Hadamard Matrices
  Year:  2015
  Pages:   209-212
  Editor:  Charles Colbourn
  Supported by:  IPM
In this note, we consider a well-known upper bound for the order of a strongly regular graph in terms of the multiplicity of a non-principal eigenvalue of its adjacency matrix

Download TeX format
back to top
scroll left or right